# SDR AALA20170801002

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 25,097 hours, 9,860 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  CREW REPORTED BOTH STABILIZER TRIM SYSTEMS INOP.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO STL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED STABILIZER TRIM MOTOR IAW AMM 27-41-71. STABILIZER TRIM TESTED IAW AMM 27-41-71.
